EconPapers    
Economics at your fingertips  
 

Conditional Risk Mappings

Andrzej Ruszczynski () and Alexander Shapiro ()

Risk and Insurance from EconWPA

Abstract: We introduce an axiomatic definition of a conditional convex risk mapping. By employing the techniques of conjugate duality we derive properties of conditional risk mappings. In particular, we prove a representation theorem for conditional risk mappings in terms of conditional expectations. We also develop dynamic programming relations for multistage optimization problems involving conditional risk mappings.

Keywords: Risk; Convex Analysis; Conjugate Duality; Stochastic Optimization; Dynamic Programming; Multi-Stage Programming (search for similar items in EconPapers)
Date: 2004-04-12, Revised 2005-10-08
Note: Type of Document - pdf; pages: 21
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)
http://econwpa.repec.org/eps/ri/papers/0404/0404002.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpri:0404002

Access Statistics for this paper

More papers in Risk and Insurance from EconWPA
Series data maintained by EconWPA ().

 
Page updated 2017-11-14
Handle: RePEc:wpa:wuwpri:0404002